# SDR USAA2010091692002

- Difficulty date: September 14, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 62,213 hours, 38,936 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 6540871132
- Part serial: 1208
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - MAJOR REPAIR - CRACK ON FORWARD SERVICE DOOR AFT FRAME AT NR 4 DOOR STOP.  REPAIRED FORWARD SERVICE DOOR AFT FRAME IAW TYPICAL REPAIR 52-10-11.
